# SDR FDEA201006222332

- Difficulty date: June 22, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX130113
- Condition: Damaged
- Location: Bs 480 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER WITH DOUBLE DRILLED HOLE IN MCD DOUBLER STA 480, STR 27L.  CUT OUT DAMAGE ON MCD DOUBLER (DIM. 21 1/4" X 1 3/4") AND SKIN (DIM. 5 5/8" X 2 1/4") IAW SRM 53-30-3, FIG 1B. FABRICATED STRUCTURAL FILLER FROM 2024 T-3 .063" DIM. 59 1/4" X 24 1/2" AND DOUBLER FROM 2024 T-3 .080" DIM. 57 1/4" X 29" AND 2 EA. FILLERS FROM 2024 T-3 .080" DIM 22 1/4" X 1 7/8" AND 5 1/2" X 1 1/4" IAW SRM 53-30-3, FIG   1B. INSTALLED STRUCTURAL FILLER, DOUBLER AND 2 EA. FILLERS IAW SRM 53-  30-3 FIG 1B, REV J AND SRM 51-30-2, REV 103.
